Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The expansion problems associated with regular differential systems of the second order


Author: M. H. Stone
Journal: Trans. Amer. Math. Soc. 29 (1927), 826-844
MSC: Primary 34L10; Secondary 34B05
MathSciNet review: 1501416
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34L10, 34B05

Retrieve articles in all journals with MSC: 34L10, 34B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501416-2
Article copyright: © Copyright 1927 American Mathematical Society